DSpace Repository

New Findings in the Theory of Optimal Congestion Taxes, with an Application to Road Transportation

Show simple item record

dc.contributor.author Schiff, Maurice es_CL
dc.date.accessioned 2014-07-31T20:32:01Z
dc.date.available 2014-07-31T20:32:01Z
dc.date.issued 1991 es_CL
dc.identifier.citation Revista de Análisis Económico 6(1): 1991, p. 81-92 es_CL
dc.identifier.issn 0716-5927 es_CL
dc.identifier.other eISSN 0718-8870 es_CL
dc.identifier.other es_CL
dc.identifier.uri http://repositorio.uahurtado.cl/handle/11242/1611
dc.description.abstract New Findings in the Theory of Optimal Congestion Taxes, with an Application to Road Transportation en_US
dc.language.iso eng en_US
dc.publisher ILADES; Georgetown University; Universidad Alberto Hurtado. Facultad de Economía y Negocios es_CL
dc.rights Attribution 3.0 Unported
dc.rights.uri http://creativecommons.org/licenses/by/3.0/
dc.subject.lcsh Tributación -- Transporte automotriz es_CL
dc.title New Findings in the Theory of Optimal Congestion Taxes, with an Application to Road Transportation es_CL
dc.type Artículo es_CL


Files in this item

This item appears in the following Collection(s)

Show simple item record

Attribution 3.0 Unported Except where otherwise noted, this item's license is described as Attribution 3.0 Unported


Search DSpace


Browse

My Account